# SDR 95ZZZX1500

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150051
- Condition: Bulged
- Location: M/R
- Part time: 4,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE BALANCE WEIGHT IS COMPRESSING DUE TO CENTRIFUGAL FORCE CAUSING THE LEAD TO BULGE THE BLADE BEYOND MANUFACTURER'S LIMITS, THUS, RENDERING THE BLADE UNSERVICEABLE.
